# SDR SIMA20231129001

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N449YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000873
- Aircraft time: 6,463 hours, 4,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED A BRAKE FAULT ON EICAS AND DELCARED AN EMERGENCY INTO GJT. FLT LANDED SAFELY.-C/A-FAULT CODE 32411011. PERFORMED BCMI PR PULSE TEST IN REF TO FIM 32-41-00-810-823-A. OPS CHECK GOOD AT THIS TIME.
